Need Help? 03 344 2440 FREE PHONE 0800 427 488 . International: 0064 3 344 2440 or Email us at:  orders@healthexpress.co.nz Convert currencies

SUDAFED PE SINUS DAY AND NIGHT 24

gray starsBe the first one to write a review
udafed PE is a nasal decongestant that contains phenylephrine. This non drowsy formula provides 24 hour relief from allergies, hay fever, sinusitises, cold and fly and provides relief from a block nose and sinuses.
$16.90
SKU 2207273
Qty

Ask A Question About This Product


Sudafed PE Nasal Decongestant Day and Night.

Want to decongest the sinuses and unblock the nose? Sudafed PE is a nasal decongestant that contains phenylephrine. This non drowsy formula provides 24 hour relief from allergies, hay fever, sinusitises, cold and fly and provides relief from a block nose and sinuses.

This product is available in New Zealand - Without A Prescription - and we offer World Wide Shipping.

What does it treat?
  • Sinusitis
  • Allergies
  • Hayfever
  • Cold
  • Flu
How do I take it?

During the day you take:
Two red tablets in the morning
Two red tablets in the afternoon.

At night you take:
Two Orange tablets at bedtime as needed.

This product is only for short term use and if symptoms persist please see a medical professional. Do not use these tablets for more than 48 hours unless otherwise advised by your doctor or pharmacist.

Main Ingredients?

Day: Phenylephrine Hydrochloride 5mg Paracetamol 500mg
Night: Chlorpheniramine Maleate 2mg

Are there any side effects?

As with every medicine there may be side effects, these are usual mild to moderate and nature and go away. If you experience any side effects which persist or  become more intense in nature be sure to contact your doctor or pharmacist.

Cautions or Warnings?

  • Do not take if you have taken paracetamol
  • Do not take if you have taken antihistamines
  • Avoid alcohol
  • Do not take if you are under 12 years old
  • Do not exceed the recommended daily dose.
Add this product to your cart now.

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Easy 60 Day Returns


We stand behind every product we sell. MORE HERE

Other items you might like:

Pin It